Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 5, Number 4

All articles in this issue are freely accessible.

The Euler-Poisson-Darboux equation in the exceptional cases
E. K. Blum.
Proc. Amer. Math. Soc. 5 (1954), 511-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063543
A note on the Hamburger and Stieltjes moment problems
William T. Reid.
Proc. Amer. Math. Soc. 5 (1954), 521-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0065602
Extensions of the Laplace method
D. L. Thomsen.
Proc. Amer. Math. Soc. 5 (1954), 526-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063479
Note on functions bounded and analytic in the unit circle
Makoto Ohtsuka.
Proc. Amer. Math. Soc. 5 (1954), 533-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062832
A note on linear vector spaces of mappings with positive Jacobians
Michael Golomb.
Proc. Amer. Math. Soc. 5 (1954), 536-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0075413
Subharmonic functions of order $r$
Victor L. Shapiro.
Proc. Amer. Math. Soc. 5 (1954), 539-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064923
On the extensions of Bernstein polynomials to the infinite interval
P. L. Butzer.
Proc. Amer. Math. Soc. 5 (1954), 547-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063483
Fixed points of products and ordered sums of simply ordered sets
Seymour Ginsburg.
Proc. Amer. Math. Soc. 5 (1954), 554-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062809
Note on the first Cesàro mean of the derived Fourier series
R. Mohanty and M. Nanda.
Proc. Amer. Math. Soc. 5 (1954), 566-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063470
On the proof of the main Tauberian theorem for the $C_{k}$-and $H_{k}$-methods
Konrad Knopp.
Proc. Amer. Math. Soc. 5 (1954), 571-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064158
Kloosterman’s method in Tauberian theorems for $C_{k}$ summability
Jacob Korevaar.
Proc. Amer. Math. Soc. 5 (1954), 574-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064888
An alternative proof of a theorem of Beckenbach
Edgar Reich.
Proc. Amer. Math. Soc. 5 (1954), 578-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062830
Dedekind sums and Lambert series
L. Carlitz.
Proc. Amer. Math. Soc. 5 (1954), 580-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062764
A theorem on schlicht functions
S. B. Townes.
Proc. Amer. Math. Soc. 5 (1954), 585-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062834
Square roots of operators. II
Paul R. Halmos and Günter Lumer.
Proc. Amer. Math. Soc. 5 (1954), 589-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062953
On a generalization of an inequality of Hardy, Littlewood, and Pólya
Milton Sobel.
Proc. Amer. Math. Soc. 5 (1954), 596-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063414
Representations of restricted Lie algebras of characteristic $p$
G. Hochschild.
Proc. Amer. Math. Soc. 5 (1954), 603-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066361
A simple group having no multiply transitive representation
E. T. Parker.
Proc. Amer. Math. Soc. 5 (1954), 606-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063366
On multiplicative semigroups of residue classes
E. T. Parker.
Proc. Amer. Math. Soc. 5 (1954), 612-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062732
Some remarks on $𝜈$-transitive rings and linear compactness
Kenneth G. Wolfson.
Proc. Amer. Math. Soc. 5 (1954), 617-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062729
A note on rings with central nilpotent elements
I. N. Herstein.
Proc. Amer. Math. Soc. 5 (1954), 620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062714
The number of locally restricted directed graphs
Leo Katz and James H. Powell.
Proc. Amer. Math. Soc. 5 (1954), 621-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062697
Every linear transformation is a sum of nonsingular ones
Daniel Zelinsky.
Proc. Amer. Math. Soc. 5 (1954), 627-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062728
A bound for a determinant with dominant main diagonal
J. L. Brenner.
Proc. Amer. Math. Soc. 5 (1954), 631-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063341
A useful theorem in matrix theory
S. N. Roy.
Proc. Amer. Math. Soc. 5 (1954), 635-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062710
Common secants for plane convex sets
V. L. Klee.
Proc. Amer. Math. Soc. 5 (1954), 639-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063684
The homology products in $K(Π,n)$
Saunders MacLane.
Proc. Amer. Math. Soc. 5 (1954), 642-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063674
Local contractions of compact metric sets which are not local isometries
R. F. Williams.
Proc. Amer. Math. Soc. 5 (1954), 652-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063028
A characterization of reflexivity by the lattice of closed subspaces
E. E. Floyd and V. L. Klee.
Proc. Amer. Math. Soc. 5 (1954), 655-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063020
On combinatorial arrangements
Kulendra N. Majumdar.
Proc. Amer. Math. Soc. 5 (1954), 662-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063332
Some implications of semi-$1$-connectedness
Robert L. Plunkett.
Proc. Amer. Math. Soc. 5 (1954), 665-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063662